Mathematical Models in Engineering, Vol. 4, Issue 4

December 2018, Pages (183-216), ISSN (Print) 2351-5279, ISSN (Online) 2424-4627

Hristijan Mickoski, Ivan Mickoski, Marjan Djidrov
p. 183-190
PDF
Hristijan Mickoski, Ivan Mickoski, Marjan Djidrov
p. 183-190
PDF
Yun Dong, Yan An Gao, Ye Zhu, Peng Zhang
p. 191-200
PDF
Yun Dong, Yan An Gao, Ye Zhu, Peng Zhang
p. 191-200
PDF
Heng Wang, Zhi Chuan Guan, Guo Shan Zhao
p. 201-209
PDF
Heng Wang, Zhi Chuan Guan, Guo Shan Zhao
p. 201-209
PDF
K. Ragulskis, A. Bubulis, R. Maskeliūnas, P. Paškevičius, L. Ragulskis
p. 210-215
PDF
K. Ragulskis, A. Bubulis, R. Maskeliūnas, P. Paškevičius, L. Ragulskis
p. 210-215
PDF
Jubin Qiao, Haijing Yan, Zhiyong Wang
p. 216-216
PDF
Jubin Qiao, Haijing Yan, Zhiyong Wang
p. 216-216
PDF
JVE Journals is rebranding to Extrica

Inspired by innovations from the previous century and the rapid growth during the last years, we are improving for excellence in your publishing experience

Read to know more
JVE Journals
Extrica